3 doctors weighed in:
Would taking a vitamin b supplement with a centrum tablet cause problems?
3 doctors weighed in

Dr. Bryan Levey
Pediatrics
1 doctor agrees
In brief: Unlikely
All the vitamins in the b group are water soluble.
What your body doesn't use immediately, it tends to wash out in the urine fairly quickly, so it's pretty hard to take a toxic dose of any of these except b6 which can cause neuropathy if taken in large doses over a long period of time. Bottom line: unless you're taking handfuls of b6 with your centrum, problems are unlikely.

In brief: Unlikely
All the vitamins in the b group are water soluble.
What your body doesn't use immediately, it tends to wash out in the urine fairly quickly, so it's pretty hard to take a toxic dose of any of these except b6 which can cause neuropathy if taken in large doses over a long period of time. Bottom line: unless you're taking handfuls of b6 with your centrum, problems are unlikely.
Dr. Bryan Levey
Dr. Bryan Levey
Thank
Dr. Richard Mcgee
Internal Medicine - Hematology & Oncology
In brief: Not likely
There should be no problems with this approach.

In brief: Not likely
There should be no problems with this approach.
Dr. Richard Mcgee
Dr. Richard Mcgee
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
107,000 doctors available
Read more answers from doctors